# SDR CALA2013081990568

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 48,969 hours, 5,898 cycles
- Engine: Pwa PW40903
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: CSGCB30402
- Condition: Loose
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FUEL DIFFERENTIAL PRESSURE SWITCH CONNECTOR IS LOOSE.  REPLACED CONNECTOR DS73001.  REPLACED FUEL PUMP FILTER DIFFERENTIAL SWITCH ON NR 2 ENGINE, OFF SN CSGCB30402 AND ON SN CSGCBL7848.
